# SDR AALA20120826005

- Difficulty date: August 26, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N487AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49680
- Aircraft time: 69,084 hours, 35,961 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Pan
- Condition: Cracked
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD OVERWING EXIT DOOR PAN CRACKED AT UPPER AFT CORNER.  DYE CHECKED AND STOP DRILLED CRACK.  FABRICATED AND INSTALLED DOUBLER PER SRM 52-05-00 FIGURE 51.
